# SDR CALA2013093091570

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 49,226 hours, 5,921 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FMC INOPERATIVE INTERMITTENT.  REPLACED MODEL M002 IN LT AIMS CABINET IAW AMM.  OPERATIONS CHECKED OKAY, NO MESSAGES.
